# SDR SWIA202161944

- Difficulty date: September 3, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE HAS SUSPECT CRACK (MARKED)     (C-CHECK RO 10/22/2021)    REMOVED AND REPLACED PAX DOOR AFT DRAG ANGLE REF. CRJ900 SRM 51-42-06-001-001-A01.
